# SDR A6WA201312114454

- Difficulty date: December 11, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,189 hours, 25,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROTRUDING DENT 3.2 INCHES LONG X 2.1 INCHES WIDE X .053 INCHES DEEP WITH .160 X .090 GOUGE CTR OF DENT.  REPAIRED IAW STS EA 15-2013-518.
